Please use this identifier to cite or link to this item:
Title: Shimura subgroups and degeneracy maps
Authors: Ling, San
Keywords: DRNTU::Science::Mathematics::Number theory
Issue Date: 1995
Source: Ling, S. (1995). Shimura Subgroups and Degeneracy Maps. Journal of Number Theory, 54(1), 39-59.
Series/Report no.: Journal of number theory
Abstract: For M ≥ 1 an integer and M′ a positive divisor of M, let φ: J0(M′)τ → J0(M) be the map defined by all the degeneracy maps, where τ is the number of positive divisors of M/M′. We determine the kernel of φ for certain M and M′, as well as relate the pre-image of the Shimura subgroup Σ(M) under φ to the group Σ(M′)τ. We also study the restriction of degeneracy maps to Shimura subgroups.
ISSN: 0022-314X
DOI: 10.1006/jnth.1995.1100
Rights: © 1995 Academic Press. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Number Theory, Academic Press. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
7.Shimura subgroups and degeneracy maps.pdf2.54 MBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.